# SDR DALA2023090607291

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2952648) FWD CARGO BAY AFT BULKHEAD LOWER R/H SUPPORT STRIP IS CORRODED AT STA 500L, RBL 31, WL 156. REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD LOWER R/H SUPPORT P/N 143A9485Y34 STA 500L, RBL 31, WL 156 PER B737-900 SRM 51-40-02-0G PAR. 4.B. AND DWG # 143A7902.
